Alert archive / Oklahoma / Wind Advisories in 2016
Wind Advisory 11, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Nov 16, 2016, 2:31 PM CST for 16 counties in Oklahoma. It took effect at Nov 17, 2016, 10:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2016, 2:31 PM CST (20:31 UTC)
- In effect from
- Nov 17, 2016, 10:00 AM CST
- Expired
- Nov 17, 2016, 4:57 PM CST
- In force
- 7 hr
- Issued by
- NWS Norman, OK
Counties Alfalfa County, OK, Blaine County, OK, Canadian County, OK, Cleveland County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 76 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2858 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
364 WWUS74 KOUN 162031 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 231 PM CST WED NOV 16 2016 OKZ006>008-011>013-017>020-024>026-029-030-170445- /O.NEW.KOUN.WI.Y.0011.161117T1600Z-161118T0000Z/ ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN- PAYNE-CANADIAN-OKLAHOMA-LINCOLN-CLEVELAND-POTTAWATOMIE- INCLUDING THE CITIES OF...CHEROKEE...HELENA...CARMEN...MEDFORD... POND CREEK...LAMONT...WAKITA...PONCA CITY...BLACKWELL... FAIRVIEW...ENID...PERRY...WATONGA...GEARY...OKEENE...KINGFISHER... HENNESSEY...OKARCHE...GUTHRIE...STILLWATER...YUKON...CONCHO... EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...STROUD...PRAGUE... MEEKER...DAVENPORT...WELLSTON...NORMAN...MOORE...SHAWNEE 231 PM CST WED NOV 16 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY. * TIMING...LATE THURSDAY MORNING THROUGH THURSDAY AFTERNOON. * WINDS...25 TO 30 MPH SUSTAINED WINDS WITH GUSTS UP TO 45 MPH. * IMPACTS...DIFFICULT DRIVING FOR HIGH PROFILE OR LIGHT WEIGHT VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE EXTRA CAUTION DURING OUTDOOR ACTIVITIES OR WHILE TRAVELING. && $$
4 follow-up statements
518 WWUS74 KOUN 170236 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 836 PM CST WED NOV 16 2016 OKZ006>008-011>013-017>020-024>026-029-030-171100- /O.CON.KOUN.WI.Y.0011.161117T1600Z-161118T0000Z/ ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN- PAYNE-CANADIAN-OKLAHOMA-LINCOLN-CLEVELAND-POTTAWATOMIE- INCLUDING THE CITIES OF...CHEROKEE...HELENA...CARMEN...MEDFORD... POND CREEK...LAMONT...WAKITA...PONCA CITY...BLACKWELL... FAIRVIEW...ENID...PERRY...WATONGA...GEARY...OKEENE...KINGFISHER... HENNESSEY...OKARCHE...GUTHRIE...STILLWATER...YUKON...CONCHO... EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...STROUD...PRAGUE... MEEKER...DAVENPORT...WELLSTON...NORMAN...MOORE...SHAWNEE 836 PM CST WED NOV 16 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY... * TIMING...LATE THURSDAY MORNING THROUGH THURSDAY AFTERNOON. * WINDS...25 TO 30 MPH SUSTAINED SOUTH TO SOUTHWESTERLY WINDS WITH GUSTS UP TO 45 MPH. * IMPACTS...DIFFICULT DRIVING FOR HIGH PROFILE OR LIGHT WEIGHT VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE EXTRA CAUTION DURING OUTDOOR ACTIVITIES OR WHILE TRAVELING. && $$ MBS
428 WWUS74 KOUN 170900 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 300 AM CST THU NOV 17 2016 OKZ031-171800- /O.EXA.KOUN.WI.Y.0011.161117T1600Z-161118T0000Z/ SEMINOLE- INCLUDING THE CITIES OF...SEMINOLE...WEWOKA 300 AM CST THU NOV 17 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. * TIMING...LATE THIS MORNING THROUGH LATE AFTERNOON. * WINDS...25 TO 35 MPH SUSTAINED SOUTH TO SOUTHWESTERLY WINDS WITH GUSTS UP TO 45 MPH. * IMPACTS...DIFFICULT DRIVING FOR HIGH PROFILE OR LIGHT WEIGHT VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE EXTRA CAUTION DURING OUTDOOR ACTIVITIES OR WHILE TRAVELING. && $$ OKZ006>008-011>013-017>020-024>026-029-030-171800- /O.CON.KOUN.WI.Y.0011.161117T1600Z-161118T0000Z/ ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN- PAYNE-CANADIAN-OKLAHOMA-LINCOLN-CLEVELAND-POTTAWATOMIE- INCLUDING THE CITIES OF...CHEROKEE...HELENA...CARMEN...MEDFORD... POND CREEK...LAMONT...WAKITA...PONCA CITY...BLACKWELL... FAIRVIEW...ENID...PERRY...WATONGA...GEARY...OKEENE...KINGFISHER... HENNESSEY...OKARCHE...GUTHRIE...STILLWATER...YUKON...CONCHO... EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...STROUD...PRAGUE... MEEKER...DAVENPORT...WELLSTON...NORMAN...MOORE...SHAWNEE 300 AM CST THU NOV 17 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...LATE THIS MORNING THROUGH LATE AFTERNOON. * WINDS...25 TO 35 MPH SUSTAINED SOUTH TO SOUTHWESTERLY WINDS WITH GUSTS UP TO 45 MPH. * IMPACTS...DIFFICULT DRIVING FOR HIGH PROFILE OR LIGHT WEIGHT VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE EXTRA CAUTION DURING OUTDOOR ACTIVITIES OR WHILE TRAVELING. && $$
003
WWUS74 KOUN 172132
NPWOUN
URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE FORT WORTH TX
332 PM CST THU NOV 17 2016
OKZ008-011>013-017>020-024>026-029>031-180545-
/O.NEW.KOUN.FZ.A.0005.161119T0400Z-161119T1500Z/
/O.CON.KOUN.WI.Y.0011.000000T0000Z-161118T0000Z/
KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN-PAYNE-CANADIAN-
OKLAHOMA-LINCOLN-CLEVELAND-POTTAWATOMIE-SEMINOLE-
INCLUDING THE CITIES OF...PONCA CITY...BLACKWELL...FAIRVIEW...
ENID...PERRY...WATONGA...GEARY...OKEENE...KINGFISHER...
HENNESSEY...OKARCHE...GUTHRIE...STILLWATER...YUKON...CONCHO...
EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...STROUD...PRAGUE...
MEEKER...DAVENPORT...WELLSTON...NORMAN...MOORE...SHAWNEE...
SEMINOLE...WEWOKA
332 PM CST THU NOV 17 2016
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING.
* TIMING...WINDS WILL BE STRONG THROUGH SUNSET...TEMPERATURES
FALLING BELOW FREEZING BEHIND STRONG COLD FRONT FRIDAY NIGHT.
* WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 40 MPH.
* TEMPERATURE...TEMPERATURES FALLING INTO THE MID 20S TO LOWER
30S BY SATURDAY MORNING.
* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY
FOR HIGH PROFILE VEHICLES.
THE FREEZING TEMPERATURES FRIDAY NIGHT COULD KILL PLANTS AND
OTHER TENDER VEGETATION LEFT OUTDOORS OR UNPROTECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. PETS SHOULD ALSO BE BROUGHT INSIDE.
&&
$$
OKZ006-007-180000-
/O.CON.KOUN.WI.Y.0011.000000T0000Z-161118T0000Z/
ALFALFA-GRANT-
INCLUDING THE CITIES OF...CHEROKEE...HELENA...CARMEN...MEDFORD...
POND CREEK...LAMONT...WAKITA
332 PM CST THU NOV 17 2016
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
* TIMING...THROUGH LATE AFTERNOON.
* WINDS...SOUTH TO SOUTHWEST WIND 25 TO 35 MPH WITH GUSTS UP TO
40 MPH.
* IMPACTS...DIFFICULT DRIVING FOR HIGH PROFILE OR LIGHT WEIGHT
VEHICLES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
USE EXTRA CAUTION DURING OUTDOOR ACTIVITIES OR WHILE TRAVELING.
&&
$$
OKZ014>016-021>023-027-028-032>042-044>046-TXZ083>090-180545-
/O.NEW.KOUN.FZ.A.0005.161119T0400Z-161119T1500Z/
ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA-CADDO-GRADY-MCCLAIN-
HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-
GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...CHEYENNE...HAMMON...SEILING...VICI...
TALOGA...LEEDEY...WEATHERFORD...CLINTON...ELK CITY...SAYRE...
CORDELL...BURNS FLAT...SENTINEL...ANADARKO...HINTON...CHICKASHA...
TUTTLE...PURCELL...NEWCASTLE...BLANCHARD...HOLDENVILLE...
WETUMKA...HOLLIS...MANGUM...GRANITE...HOBART...SNYDER...ALTUS...
FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...LINDSAY...
WYNNEWOOD...SULPHUR...DAVIS...ADA...WALTERS...TEMPLE...WAURIKA...
RINGLING...RYAN...ARDMORE...QUANAH...CROWELL...VERNON...
SHEPPARD AFB...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...SCOTLAND...HENRIETTA
332 PM CST THU NOV 17 2016
...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING.
* TIMING...TEMPERATURES FALLING BELOW FREEZING BEHIND STRONG COLD
FRONT FRIDAY NIGHT.
* TEMPERATURE...TEMPERATURES FALLING INTO THE MID 20S TO LOWER
30S BY SATURDAY MORNING.
* IMPACTS...THE FREEZING TEMPERATURES FRIDAY NIGHT COULD KILL
PLANTS AND OTHER TENDER VEGETATION LEFT OUTDOORS OR UNPROTECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. PETS SHOULD ALSO BE BROUGHT INSIDE.
&&
$$050 WWUS74 KOUN 172257 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 457 PM CST THU NOV 17 2016 OKZ008-011>013-017>020-024>026-029>031-181015- /O.CAN.KOUN.WI.Y.0011.000000T0000Z-161118T0000Z/ /O.CON.KOUN.FZ.A.0005.161119T0400Z-161119T1500Z/ KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN-PAYNE-CANADIAN- OKLAHOMA-LINCOLN-CLEVELAND-POTTAWATOMIE-SEMINOLE- INCLUDING THE CITIES OF...PONCA CITY...BLACKWELL...FAIRVIEW... ENID...PERRY...WATONGA...GEARY...OKEENE...KINGFISHER... HENNESSEY...OKARCHE...GUTHRIE...STILLWATER...YUKON...CONCHO... EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...STROUD...PRAGUE... MEEKER...DAVENPORT...WELLSTON...NORMAN...MOORE...SHAWNEE... SEMINOLE...WEWOKA 457 PM CST THU NOV 17 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. * TEMPERATURE...TEMPERATURES FALLING INTO THE MID 20S IN NORTHERN OKLAHOMA TO LOWER 30S IN SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS BY SATURDAY MORNING. THE FREEZING TEMPERATURES FRIDAY NIGHT COULD KILL PLANTS AND OTHER TENDER VEGETATION LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU HAVE PLANTS... SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE... TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. PETS SHOULD ALSO BE BROUGHT INSIDE. && $$ OKZ006-007-181015- /O.CAN.KOUN.WI.Y.0011.000000T0000Z-161118T0000Z/ /O.EXA.KOUN.FZ.A.0005.161119T0400Z-161119T1500Z/ ALFALFA-GRANT- INCLUDING THE CITIES OF...CHEROKEE...HELENA...CARMEN...MEDFORD... POND CREEK...LAMONT...WAKITA 457 PM CST THU NOV 17 2016 ...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING. THE WIND ADVISORY HAS BEEN CANCELLED. * TEMPERATURE...TEMPERATURES FALLING INTO THE MID 20S BY SATURDAY MORNING. THE FREEZING TEMPERATURES FRIDAY NIGHT COULD KILL PLANTS AND OTHER TENDER VEGETATION LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU HAVE PLANTS... SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE... TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. PETS SHOULD ALSO BE BROUGHT INSIDE. && $$ OKZ005-009-010-181015- /O.EXA.KOUN.FZ.A.0005.161119T0400Z-161119T1500Z/ WOODS-ELLIS-WOODWARD- INCLUDING THE CITIES OF...ALVA...SHATTUCK...ARNETT...GAGE... FARGO...WOODWARD 457 PM CST THU NOV 17 2016 ...FREEZE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING. * TEMPERATURE...TEMPERATURES FALLING INTO THE MID 20S BY SATURDAY MORNING. THE FREEZING TEMPERATURES FRIDAY NIGHT COULD KILL PLANTS AND OTHER TENDER VEGETATION LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU HAVE PLANTS... SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE... TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. PETS SHOULD ALSO BE BROUGHT INSIDE. && $$ OKZ014>016-021>023-027-028-032>042-044>046-TXZ083>090-181015- /O.CON.KOUN.FZ.A.0005.161119T0400Z-161119T1500Z/ ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA-CADDO-GRADY-MCCLAIN- HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS- GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...CHEYENNE...HAMMON...SEILING...VICI... TALOGA...LEEDEY...WEATHERFORD...CLINTON...ELK CITY...SAYRE... CORDELL...BURNS FLAT...SENTINEL...ANADARKO...HINTON...CHICKASHA... TUTTLE...PURCELL...NEWCASTLE...BLANCHARD...HOLDENVILLE... WETUMKA...HOLLIS...MANGUM...GRANITE...HOBART...SNYDER...ALTUS... FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...LINDSAY... WYNNEWOOD...SULPHUR...DAVIS...ADA...WALTERS...TEMPLE...WAURIKA... RINGLING...RYAN...ARDMORE...QUANAH...CROWELL...VERNON... SHEPPARD AFB...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...SCOTLAND...HENRIETTA 457 PM CST THU NOV 17 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... * TEMPERATURE...TEMPERATURES FALLING INTO THE UPPER 20 AND LOWER 30S BY SATURDAY MORNING. * IMPACTS...THE FREEZING TEMPERATURES FRIDAY NIGHT COULD KILL PLANTS AND OTHER TENDER VEGETATION LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU HAVE PLANTS... SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE... TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. PETS SHOULD ALSO BE BROUGHT INSIDE. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Nov 16, 11:13 AM CST, 3 hours 18 minutes earlier.
Area forecast discussion, Nov 16, 11:13 AM CST, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1113 AM CST Wed Nov 16 2016
.DISCUSSION...
Southerly winds will strengthen this afternoon and remain rather
gusty through the night and into tomorrow. Sites may see some low
level wind shear overnight into early morning, but right now it
doesn't look to be enough to warrant mention in the TAFs.
Day
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 83 57 78 46 / 0 0 0 10
Hobart OK 82 54 79 44 / 0 0 0 10
Wichita Falls TX 84 55 82 48 / 0 0 0 10
Gage OK 88 54 79 36 / 0 0 0 0
Ponca City OK 83 59 80 44 / 0 0 0 10
Durant OK 85 56 80 56 / 0 0 0 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning until 7 PM CST this evening for OKZ004-005-009-
010-014-015-021-033-034.
TX...None.
&&
26/12Hazardous weather outlook, Nov 16, 4:28 AM CST, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 428 AM CST WED NOV 16 2016 OKZ004>048-050>052-TXZ083>090-171030- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 428 AM CST WED NOV 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS PORTIONS OF NORTHWESTERN OKLAHOMA DUE TO BREEZY SOUTH WINDS...WARM TEMPERATURES...LOW HUMIDITY...AND DRY VEGETATION. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE POSSIBLE ACROSS WESTERN OKLAHOMA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .FIRE WEATHER... ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE UNTIL FRIDAY. NEAR CRITICAL WILDFIRE CONDITIONS ARE EXPECTED AREA WIDE THURSDAY DUE TO WARM TEMPERATURES...STRONG SOUTH WINDS...LOW HUMIDITY...AND DRY VEGETATION. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL THEN BE POSSIBLE BEHIND A COLD FRONT FRIDAY AFTERNOON. .THUNDERSTORMS... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SOUTH OF I44 THURSDAY EVENING THROUGH EARLY FRIDAY MORNING. .FREEZE... SUBFREEZING TEMPERATURES WILL BE POSSIBLE SATURDAY AND SUNDAY MORNING ACROSS MUCH OF OKLAHOMA AND POSSIBLY NORTH TEXAS. WIDESPREAD FROST COULD OCCUR AS WELL. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 2:29 PM CST | Fire Weather Watch | OUN | Ellis, Harper | 13 hr |
Nearby
Wind Advisories in Oklahoma, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.